Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pain in lower body, nucoxia 60, abd evion lc, burning senation while passing urine

Dr. am suffering from pain from my hip down till my ankles for the past one and half year. i had visted docs like neurologist , ortho , and rheumatologist and also urologist. now a doc has prescribed nucoxia 60, abd evion lc. I have taken all tests and scans- mri and bone scan but everything is normal, docs say nothing is wrong. I also have burning sensation when passing urine. Is the medicine im taking now help to relieve this condition. I am 23 years old male and working in a mnc.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  735
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist, Surgical 's  Response
This could perhaps may be due to stress. Try destressing yourself either by yoga or by regular gym exercising. Eat a nutritious diet .Have plenty of water at least 2 litres per day to keep the urinary function normal.Neurotropic vitamin supplements will surely help you such as Vit B and gamalinolenic acid (GLA).
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor